# SDR DL76S972455

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Engine: Ge CF680A2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 41,323 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT 133 EXPERIENCED AN IN FLIGHT SHUTDOWN DUE TO A LEFT ENGINE FIRE WARNING ON CLIMBOUT FROM PDX.   PILOTS FOLLOWED POM PROCEDURES.  MAINTENANCE FOUND A LOOSE HIGH PRESSURE     VALVE INBOAD CLAMP AFTER BACK PRESSURIZING USING APU.  RESECURED CLAMP AND RELEAK CHECKED VALVE, ALL NORMAL.  RAN NR 1  ENGINE AT TAKEOFF POWER AND NO WARNING NOTED.
